Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the existence of periodic solutions and normal mode vibrations of nonlinear systems


Authors: C. H. Cooke and R. A. Struble
Journal: Quart. Appl. Math. 24 (1966), 177-193
MSC: Primary 34.45
DOI: https://doi.org/10.1090/qam/201732
MathSciNet review: 201732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Rosenberg and C. P. Atkinson, On the natural modes and their stability in nonlinear two-degree-of-freedom systems, J. Appl. Mech. 26 (1959), 377–385. MR 0108009
  • [2] R. M. Rosenberg, Normal modes of nonlinear dualmode systems, J. Appl. Mech. 27 (1960), 263–268. MR 0111194
  • [3] R. M. Rosenberg and C. S. Hsu, On the geometrization of normal vibrations of nonlinear systems having many degrees of freedom, Analytic methods in the theory of non-linear vibrations (Proc. Internat. Sympos. Non-linear Vibrations, Vol. I, 1961) Izdat. Akad. Nauk Ukrain. SSR, Kiev, 1963, pp. 380–416 (English, with Russian summary). MR 0159084
  • [4] R. M. Rosenberg, On normal mode vibrations, Proc. Cambridge Philos. Soc. 60 (1964), 595–611. MR 0163464
  • [5] R. M. Rosenberg, On normal vibrations of a general class of nonlinear dual-mode systems., Trans. ASME Ser. E. J. Appl. Mech. 28 (1961), 275–283. MR 0120796
  • [6] R. M. Rosenberg and J. K. Kuo, Nonsimilar normal mode vibrations of nonlinear systems having two degrees of freedom, Trans. ASME Ser. E. J. Appl. Mech. 31 (1964), 283–290. MR 0188564
    Reinhardt M. Rosenberg and J. K. Kuo, On free vibrations of strongly nonlinear systems with many degrees of freedom, Nonlinear Vibration Problems, 5, Second Conf. on Nonlinear Vibrations, W arsaw 1962, Państwowe Wydawnictwo Naukowe, Warsaw, 1964, pp. 331–339 (English, with Russian and Polish summaries). MR 0188565
  • [7] R. M. Rosenberg, The normal modes of nonlinear 𝑛-degree-of-freedom systems, Trans. ASME Ser. E. J. Appl. Mech. 29 (1962), 7–14. MR 0137340
  • [8] W. Bogusz, Normal modes of nonlinear vibrations in two degrees of freedom systems, Nonlinear Vibration Problems, Second Conference on Nonlinear Vibrations, Warsaw 245-251 (1962)
  • [9] W. Szemplinska, Normal modes of a nonlinear two-degree-of-freedom system and their properties, Nonlinear Vibration Problems, Second Conference on Nonlinear Vibrations, Warsaw 192-206 (1962)
  • [10] R. M. Rosenberg, On linearity and nonlinearity, Nonlinear Vibration Problems, Second Conference on Nonlinear Vibrations, Warsaw 37-51 (1962)
  • [11] R. M. Rosenberg and J. K. Kuo, On free vibrations of strongly nonlinear systems with many degrees of freedom, Nonlinear Vibration Problems, Second Conference on Nonlinear Vibrations, Warsaw 331-339 (1962)
  • [12] J. H. Heinbockel and R. A. Struble, Periodic solutions for differential systems with symmetries, J. Soc. Indust. Appl. Math. 13 (1965), 425–440. MR 0181798
  • [13] Jack K. Hale, Oscillations in nonlinear systems, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1963. MR 0150402
  • [14] Raimond A. Struble, Nonlinear differential equations, International Series in Pure and applied Mathematics, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1961. MR 0130408

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/qam/201732
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website